# SDR JJBA20240209021

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 40,896 hours, 27,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unreliable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT OUT . REMOVED AND REPLACED BULB. OPS CHECK FAIL. REMOVED EMERGENCY LIGHT HOUSING. INSPECTED WIRING AND IDENTIFIED POORLY BONDED GROUND AT TERMINATION OF W734-0002-20. DISSASSMBLED, CLEANED, AND REASSEMBLED TERMINAL AND GROUNDING POINT AND VERIFIED PROPER BONDING. NO OTHER ELECTRICAL FAULTS OBSERVED. REINSTALLED EMERGENCY LIGHT. OPS CHECK SAT.
